Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics, 21(2013), pp. 43-53. Download full version Download PDF PDF (446 KB)
Received on March 8, 2013;
Accepted in final form on June 19, 2013;
Published online on June 25, 2013;
Communicated with J. Karabáš

Conjecture on Dinitz Problem and Improvement of Hrnčiar's Result
by Miroslav Haviar and Michal Ivaška

Abstract
Abstract
Keywords
Dinitz problem, Latin square, good choice, directed graph, graph kernel..
Mathematics Subject Classification
(2010) 05C15; 05C30.
BibTeX reference
@ARTICLE{acta2104,
  author = {Miroslav Haviar},
  author = {Michal Iva{\v s}ka},
  title = {Conjecture on Dinitz Problem and Improvement of Hrn{\v c}iar's Result},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {2013},
  volume = {21},
  pages = {43--53},
  issn = {1338-712X}
  issn = {978-80-557-0597-2}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016